Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 10, 2020, 3:39 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 51 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 3:39 PM CDT (20:39 UTC)
- Expired
- Aug 10, 2020, 4:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:45 PM CDT | TSTM WND DMG | 2 Ssw Camp Lake, WI | CORRECTS PREVIOUS FLOOD REPORT FROM 2 SSW CAMP LAKE. NUMEROUS TREES DOWN AND SNAPPED AT WILMOT AND 286TH. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Aug 10, 3:45 PM CDT | TORNADO | 2 Ssw Camp Lake, WI | DAMAGE TO BUILDINGS AND TREES CONSISTENT WITH A LOW END EF-1 TORNADO OCCURRED IN NORTHERN ILLINOIS JUST SOUTH OF THE WISCONSIN STATE LINE. THIS TORNADO PROCEEDED NE INTO WISCONSIN TOWARDS CAMP LAKE WHERE MAINLY TREE DAMAGE WAS OBSERVED THAT IS CONSISTENT WITH |
| Aug 10, 3:47 PM CDT | TSTM WND DMG | 1 Se Camp Lake, WI | TREE SNAPPED AT LOCATION. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Aug 10, 3:47 PM CDT | TSTM WND DMG | Camp Lake, WI | MULTIPLE REPORTS OF TREES AND WIRES DOWN AROUND THE CAMP LAKE AREA. |
| Aug 10, 3:52 PM CDT | TSTM WND DMG | 1 E Powers Lake, WI | TREES DOWN AROUND THE INTERSECTION OF HWY Z AND HWY P IN POWERS LAKE. |
| Aug 10, 3:55 PM CDT | TSTM WND GST 70 | Paddock Lake, WI | |
| Aug 10, 4:07 PM CDT | TSTM WND DMG | 1 Wnw Kenosha, WI | LARGE TREE BRANCHES DOWN IN THE CITY OF KENOSHA. REPORT RELAYED VIA SOCIAL MEDIA. |
| Aug 10, 4:09 PM CDT | TSTM WND GST 60 | Powers Lake, WI | |
| Aug 10, 4:10 PM CDT | TSTM WND DMG | Union Grove, WI | SEVERAL REPORTS OF TREE DOWN IN UNION GROVE. TIME ESTIMATED BY RADAR. |
| Aug 10, 4:13 PM CDT | TSTM WND DMG | 1 Ssw Elmwood Park, WI | TWO MATURE PINE TREES DOWN AROUND LATHROP AVE AND FOXWOOD RD IN MT. PLEASANT. TIME ESTIMATED BY RADAR. |
| Aug 10, 4:13 PM CDT | TSTM WND DMG | 2 Wnw Elmwood Park, WI | LARGE LIMBS DOWN AND DAMAGE TO SIDING. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Aug 10, 4:15 PM CDT | TSTM WND DMG | Elmwood Park, WI | LARGE TREE LIMBS DOWN AT LOCATION. |
| Aug 10, 4:21 PM CDT | TSTM WND DMG | North Bay, WI | LARGE BRANCHES DOWN. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 11:26 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
338
WUUS53 KMKX 102039
SVRMKX
WIC059-101-102130-
/O.NEW.KMKX.SV.W.0070.200810T2039Z-200810T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
339 PM CDT Mon Aug 10 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Central Racine County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 430 PM CDT.
* At 339 PM CDT, severe thunderstorms were located along a line
extending from near Lake Geneva to Round Lake Park, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
Sturtevant, Union Grove, Paddock Lake, Camp Lake, Winthrop Harbor,
Rochester, Wheatland, Yorkville, Silver Lake, Channel Lake, Lake
Catherine, Powers Lake, Browns Lake, Eagle Lake and Twin Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4274 8831 4277 8776 4271 8777 4267 8779
4266 8781 4261 8782 4259 8781 4252 8781
4249 8780 4249 8830
TIME...MOT...LOC 2039Z 234DEG 41KT 4260 8836 4234 8806
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
BOXELL1 follow-up statement
413
WWUS53 KMKX 102101
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
401 PM CDT Mon Aug 10 2020
WIC059-101-102130-
/O.CON.KMKX.SV.W.0070.000000T0000Z-200810T2130Z/
Racine WI-Kenosha WI-
401 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL RACINE AND KENOSHA COUNTIES...
At 400 PM CDT, severe thunderstorms were located along a line
extending from near Eagle Lake to Winthrop Harbor, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters. Tree damage and 60 to 70 MPH
winds have been reported near Camp Lake and Paddock Lake in
Kenosha County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Antioch,
Sturtevant, Union Grove, Paddock Lake, Camp Lake, Winthrop Harbor,
Rochester, Wheatland, Yorkville, Silver Lake, Channel Lake, Lake
Catherine, Powers Lake, Browns Lake, Eagle Lake and Twin Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4274 8831 4277 8776 4271 8777 4267 8779
4266 8781 4261 8782 4259 8781 4252 8781
4249 8780 4249 8830
TIME...MOT...LOC 2100Z 234DEG 41KT 4273 8812 4247 8782
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:04 PM CDT, 35 minutes earlier.
Area forecast discussion, Aug 10, 3:04 PM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 304 PM CDT Mon Aug 10 2020 .MESOSCALE DISCUSSION... (Issued 302 PM CDT Mon Aug 10 2020) A vicious line of storms continues to move eastward just south of the WI/IL state line across northern IL this afternoon. By far the most intense severe weather has been reported with that line with measured wind gusts exceeding 100 mph in a few spots in Iowa. Luckily, so far, this line continues a steady trek to the east, staying just south of southern WI. Additional thunderstorms that developed in northeastern IA and southwestern WI were able to attain severe status with numerous reports of wind damage, but the severity has yet to translate to the east thus far. Storm mode has been mixed, in large part to effective deep layer shear around 30 to 35 kt and smaller scale influences of the bookend vortex to our south. We have seen everything from multicell, to linear, to even a transient supercell. In spite of being instability dominate, we have not observed outflow dominance with any lines just yet. In spite of marginal 0-3km shear, linear evolutions have produced a few decent, though transient, mesovorticies and that potential continues with any balanced updraft, downdraft convergence zones. Messy mode and cell mergers have been the name of the game thus far. Observed trends indicate the majority of the worst severe will likely remain just to our south. Will be closely watching the behavior of the bookend vortex to our south. Especially if there is any little northward jog to the dominate line to our south as we dont have a lot of buffer to sneak into far southern portions of Rock/Walworth/Kenosha counties. Overall, the severe risk in our area remains messy/transient. The atmosphere remain unstable, more than sufficient MLCAPE (in excess of 3000 J/kg) and low level CAPE (in excess of 100 J/kg). Shear will remain marginal (effective deep layer 35kt and 0-3km shear from west to east in the 20 to 25 kt range). Wind remains the main risk, though given the messy mode, signals will be transient. A sharp eye will remain on the line to our south for any northward budge. GAGAN .SHORT TERM... (Issued 302 PM CDT Mon Aug 10 2020) Tonight and Tuesday: As thunderstorms gradually wrap up with the passage of the cold front wind will shift to the northwest. Cloud cover is expected to decrease overnight as high pressure builds in resulting in pleasant conditions Tuesday. Sunny skies will allow temperatures to warm into the low 80s, but temperatures could be a little cooler by the lake as the lake breeze kicks in this afternoon. RAH && .LONG TERM... (Issued 302 PM CDT Mon Aug 10 2020) Wednesday through Thursday Night: High pressure will slowly move to the east on Wednesday. This should bring a period of dry conditions and warm temperatures to the area. Lake breezes should occur by the afternoon near Lake Michigan. Models are generally showing a broad 500 mb trough developing over the middle Mississippi River Valley northward into Wisconsin Wednesday night into Thursday night. The main southerly low level jet feed of moisture should remain west of the area during this period. Forecast soundings do suggest some instability develops by Thursday. The upward vertical motion fields are rather weak during this time, so uncertainty remains with if any showers and storms develop. Ensembles also show very low QPF occurring during these periods. For now, left small PoPs going for this period, though it may trend drier if the main low level jet feed remains to the west, and upward vertical motion fields remain weak. Warm and somewhat more humid conditions are expected during this period. Friday Through Sunday: Fairly large amount of uncertainty exists during this period across the area, as differences abound between the GFS and ECMWF. The GFS pushes the weak 500 mb trough east of the area Friday night, with generally zonal flow occurring over the weekend. It does have a vorticity maximum moving east through the region by Sunday. The ECMWF has a cutoff 500 mb low that sits over Iowa and Illinois Friday into Saturday, before shifting east Saturday night and Sunday. It then brings another shortwave trough southeast into the region for Sunday. Thus, the ECMWF is wetter during this period, though both have QPF in the area Sunday. The ensembles are generally showing very low QPF and PoPs for most of this period, reflecting the uncertainty. For now, kept blended model PoPs with rather low confidence on what will occur during this period. Temperatures remain warm with humid conditions lingering. JJW && .AVIATION... (Issued 302 PM CDT Mon Aug 10 2020) For the 18Z TAFs: Thunderstorms are currently moving through southern Wisconsin with additional thunderstorms possible along the front as it moves southeast. There are still some MVFR ceilings holding on along southern Wisconsin with VFR conditions elsewhere. As thunderstorms move through expect ceilings and visibilities to drop to MVFR/IFR values. Some stronger storms could produce gusts up to 60 knots and quarter size hail. The best potential is south of I-94. Once the front passes winds will shift to the northwest with increasing ceilings and dry conditions moving in. Light northwest winds will continue into Tuesday with mostly clear skies. A lake breeze is expected to develop Tuesday afternoon along Lake Michigan. RAH && .MARINE... (Issued 302 PM CDT Mon Aug 10 2020) Scattered thunderstorms are expected to move across the lake this afternoon and evening, with the passage of a cold front. A few strong/severe storms are possible during this period with the best chances over far southern Lake Michigan. Main concern would be strong winds 50-70 knots and quarter size hail. Once the front passes southerly winds will shift to the northwest and continue overnight. High pressure then builds in overnight into Tuesday with southwest winds over the northern half of the lake and northerly winds over the southern half of the lake. RAH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. &&
Hazardous weather outlook, Aug 10, 1:34 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 134 PM CDT Mon Aug 10 2020 WIZ046-047-051-052-056>060-062>072-111845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 134 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms have moved into southwest Wisconsin with additional isolated storms possible north of I-94 along the front. A Severe Thunderstorm Watch is in effect for most of our area except Sauk County. Hail up to one inch and wind gusts of 60 to 80 MPH are possible mainly along and south of I-94. Heat index values may reach the middle 90s today in southeastern parts of the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are small chances for thunderstorms Thursday through Friday, with chances for storms lingering Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed today into this evening. LMZ643>646-111845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 134 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are forecast to develop and move east across the nearshore waters this afternoon through early this evening as a cold front moves southeast through the region. A Severe Thunderstorm Watch is in effect. Severe storms with hail to one inch and wind gusts to 70 knots possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are small chances for thunderstorms Thursday through Friday, with chances for storms lingering Saturday into Sunday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 134 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Thunderstorms are forecast to develop and move east across the nearshore waters this afternoon through early this evening as a cold front moves southeast through the region. A Severe Thunderstorm Watch is in effect. Severe storms with hail to one inch and wind gusts to 60 knots possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are mainly small chances for thunderstorms Friday, with chances for storms lingering Saturday into Sunday. www.weather.gov/mkx
In the hours before
Local storm report, Aug 10, 2:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG MONROE 42.60N 89.64W
08/10/2020 GREEN WI PUBLIC
SOCIAL MEDIA REPORT OF A DOWNED TREE IN
MONROE, WI. TIME ESTIMATED BASED ON RADAR.
&&
WAGNERSpecial weather statement, Aug 10, 2:44 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Mon Aug 10 2020
WIZ062-063-067-068-102030-
Green-Lafayette-Iowa-Dane-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...WESTERN
GREEN...IOWA AND WESTERN DANE COUNTIES...
At 243 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Spring Green to near Scales Mound.
Movement was east at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Mount Horeb, Dodgeville, Prairie Du Sac, Sauk City, Mineral Point,
Darlington, Mazomanie, Black Earth, Shullsburg, Argyle,
Blanchardville, Apple River, Barneveld, Wiota, Blue Mounds, Arena,
Ridgeway, South Wayne, Waldwick and Fayette.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4251 9027 4316 9020 4316 9009 4315 9005
4320 8999 4319 8986 4324 8980 4326 8974
4329 8971 4286 8973 4250 8969
TIME...MOT...LOC 1943Z 258DEG 24KT 4310 9011 4247 9019
MRCSpecial weather statement, Aug 10, 3:18 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT Mon Aug 10 2020
WIZ052-102045-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHEBOYGAN COUNTY...
At 318 PM CDT, a strong thunderstorm was located over Sheboygan,
moving east at 10 mph.
Winds of 30 to 40 mph are possible with this storm.
Locations impacted include...
Sheboygan, Howards Grove, Kohler and Haven.
If you are on or near a lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water or outdoors in a thunderstorm.
LAT...LON 4369 8770 4368 8778 4386 8782 4388 8774
4385 8773 4381 8773 4376 8770 4372 8771
4370 8770
TIME...MOT...LOC 2018Z 261DEG 9KT 4378 8773
MRCSpecial weather statement, Aug 10, 3:26 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
326 PM CDT Mon Aug 10 2020
WIZ051-058-102130-
Dodge-Fond Du Lac-
...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES...
At 325 PM CDT, a strong thunderstorm was located near Waupun and
Beaver Dam, moving east at 25 mph.
Winds of 40 to 50 mph and pea size hail are possible with this storm.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Mayville, North Fond Du Lac, Lomira,
Campbellsport, Theresa, Oakfield, Southern Lake Winnebago, Burnett,
Taycheedah, Ashford, Lamartine, Byron, Eden, Mount Calvary,
Brownsville, St. Cloud and Kekoskee.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4354 8817 4354 8840 4351 8840 4346 8888
4366 8880 4387 8849 4394 8819 4394 8816
TIME...MOT...LOC 2025Z 263DEG 22KT 4358 8868
MRCSpecial weather statement, Aug 10, 3:30 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Mon Aug 10 2020
WIZ051-058-102130-
Dodge-Fond Du Lac-
...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC AND NORTHEASTERN
DODGE COUNTIES...
At 327 PM CDT, a strong thunderstorm was located near Waupun, moving
east at 25 mph.
Winds of 40 to 50 mph and pea size hail are possible with this
storm. Brief funnel clouds are also possible.
Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Mayville, North Fond Du Lac, Lomira,
Campbellsport, Theresa, Oakfield, Southern Lake Winnebago, Burnett,
Taycheedah, Ashford, Lamartine, Byron, Eden, Mount Calvary,
Brownsville, St. Cloud and Kekoskee.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4354 8817 4354 8840 4351 8840 4346 8888
4366 8880 4387 8849 4394 8819 4394 8816
TIME...MOT...LOC 2027Z 263DEG 22KT 4358 8867
MRCSpecial weather statement, Aug 10, 3:37 PM CDT, 2 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 337 PM CDT Mon Aug 10 2020 WIZ069-070-102115- Walworth-Rock- ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALWORTH AND ROCK COUNTIES... At 336 PM CDT, a strong thunderstorm was located near Footville, or 7 miles southwest of Edgerton, moving east at 50 mph. Winds of 40 to 50 mph are possible with this storm. Locations impacted include... Janesville, Beloit, Whitewater, Milton, Edgerton, Evansville, Orfordville, Footville, Fulton, Cooksville, Avalon, Afton, and Indianford. If outdoors, consider seeking shelter inside a building. LAT...LON 4250 8931 4284 8932 4284 8866 4250 8893 TIME...MOT...LOC 2036Z 265DEG 45KT 4276 8916 MRC
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:06 PM CDT | Special Marine Warning | MKX | 54 min | |
| Aug 10, 8:02 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 43 min |
| Aug 10, 12:34 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 56 min |
| Aug 10, 1:23 PM CDT | Tornado Warning | MKX | Green, Lafayette | 27 min |
| Aug 10, 1:26 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 64 min |
| Aug 10, 2:26 PM CDT | Tornado Warning | MKX | Green, Rock | 17 min |
| Aug 10, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 61 min |
| Aug 10, 2:35 PM CDT | Special Marine Warning | MKX | 115 min | |
| Aug 10, 2:44 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 46 min |
| Aug 10, 3:13 PM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Aug 10, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 47 min |
| Aug 10, 3:18 PM CDT | Special Weather Statement | MKX | Sheboygan | 27 min |
| Aug 10, 3:21 PM CDT | Special Marine Warning | MKX | 114 min | |
| Aug 10, 3:26 PM CDT | Special Weather Statement | MKX | Fond du Lac | 64 min |
| Aug 10, 3:30 PM CDT | Special Weather Statement | MKX | Fond du Lac | 60 min |
| Aug 10, 3:37 PM CDT | Special Weather Statement | MKX | Rock | 38 min |
| Aug 10, 3:42 PM CDT | Tornado Warning | MKX | Racine, Walworth | 16 min |
| Aug 10, 3:44 PM CDT | Tornado Warning | MKX | Kenosha | 31 min |
| Aug 10, 4:01 PM CDT | Special Weather Statement | MKX | Fond du Lac | 59 min |
| Aug 10, 4:10 PM CDT | Tornado Warning | MKX | Racine | 16 min |
| Aug 10, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 39 min |
| Aug 10, 4:25 PM CDT | Special Marine Warning | MKX | 95 min | |
| Aug 10, 4:25 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 50 min |
| Aug 10, 4:34 PM CDT | Areal Flood Advisory | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 3 hr |
| Aug 10, 5:24 PM CDT | Special Marine Warning | MKX | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.